Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 16 Number 2 (October 2010)
1 Page: Items per page:
  found 6 articles
 
1
Reddy, P. Siva Kota ( Department of Mathematics, Acharya Institute of Technology) ; Sampathkumar, E. ( Department of Studies in Mathematics, University of Mysore) ; Subramanya, M. S. ( Department of Studies in Mathematics, University of Mysore)
Journal of the Indonesian Mathematical Society Volume 16 Number 2 (October 2010) page. 105-113
Publisher: IndoMS
 
2
Tunc, Cemil ( Department of Mathematics, Faculty of Sciences, Yuzuncu Yl University)
Journal of the Indonesian Mathematical Society Volume 16 Number 2 (October 2010) page. 115-126
Publisher: IndoMS
 
3
Padmadisastra, S. ( Department of Statistics, Universitas Padjadjaran)
Journal of the Indonesian Mathematical Society Volume 16 Number 2 (October 2010) page. 89-104
Publisher: IndoMS
 
4
Gozali, S. M. ( Department of Mathematics, Institut Teknologi Bandung, Bandung,) ; Gunawan, Hendra ( Department of Mathematics, Institut Teknologi Bandung, Bandung,)
Journal of the Indonesian Mathematical Society Volume 16 Number 2 (October 2010) page. 127-132
Publisher: IndoMS
 
5
-, Hasmawati ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Hasanuddin (UNHAS))
Journal of the Indonesian Mathematical Society Volume 16 Number 2 (October 2010) page. 133-138
Publisher: IndoMS
 
6
Alaeiyan, Mehdi ( Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran) ; Lashani, Mohsen ( Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran)
Journal of the Indonesian Mathematical Society Volume 16 Number 2 (October 2010) page. 139-143
Publisher: IndoMS
 
1

Page: 1 of 1